Follow
Ebrahim Hashemi
Ebrahim Hashemi
Professor of Mathematics, Shahrood University of Technology
Verified email at shahroodut.ac.ir - Homepage
Title
Cited by
Cited by
Year
Polynomial extensions of quasi-Baer rings
E Hashemi, A Moussavi
Acta Mathematica Hungarica 107 (3), 207-224, 2005
2542005
On (α, δ)-skew Armendariz rings
A Moussavi, E Hashemi
Journal of the Korean Mathematical Society 42 (2), 353-363, 2005
342005
Compatible ideals and radicals of Ore extensions
E Hashemi
New York J. Math 12 (1), 349-356, 2006
302006
Quasi-Armendariz rings relative to a monoid
E Hashemi
Journal of Pure and Applied Algebra 211 (2), 374-382, 2007
262007
Generalized quasi-Baer rings
A Moussavi, H Haj Seyyed Javadi, E Hashemi
Communications in AlgebraŽ 33 (7), 2115-2129, 2005
262005
McCoy rings relative to a monoid
E Hashemi
Communications in AlgebraŽ 38 (3), 1075-1083, 2010
222010
Polynomial Ore extensions of Baer and pp-rings
E Hashemi, A Moussavi, H Haj Seyyed Javadi
Bulletin of the Iranian Mathematical Society 29 (2), 65-86, 2011
212011
On the distance signless Laplacian spectrum of graphs
A Alhevaz, M Baghipur, E Hashemi, HS Ramane
Bulletin of the Malaysian mathematical sciences society 42 (5), 2603-2621, 2019
192019
Skew power series extensions of α-rigid pp-rings
E Hashemi, A Moussavi
Bulletin of the Korean Mathematical Society 41 (4), 657-664, 2004
192004
(Σ,∆)-Compatible skew PBW extension ring
E Hashemi, K Khalilnezhad, A Alhevaz
Kyungpook Mathematical Journal 57 (3), 401-417, 2017
182017
Baer and quasi-Baer properties of skew PBW extensions
E Hashemi, K Khalilnezhad, M Ghadiri
Journal of Algebraic Systems 7 (1), 1-24, 2019
162019
Extensions of rings over 2-primal rings
E Hashemi, KH Khalilnezhad, A Alhevaz
Matematiche (Catania) 74 (1), 141-162, 2019
142019
On distance signless Laplacian spectrum and energy of graphs.
A Alhevaz, M Baghipur, E Hashemi
Electron. J. Graph Theory Appl. 6 (2), 326-340, 2018
122018
Semiprime skew polynomial rings
A Moussavi, E Hashemi
Scientiae Mathematicae Japonicae 64 (1), 91-96, 2006
122006
On (σ, δ)-skew Armendariz rings
E Hashemi, A Moussavi
J. Korean Math. Soc 42 (2), 353-363, 2005
122005
Further results on the distance signless Laplacian spectrum of graphs
A Alhevaz, M Baghipur, E Hashemi
Asian-European Journal of Mathematics 11 (05), 1850066, 2018
112018
Some types of ring elements in Ore extensions over noncommutative rings
E Hashemi, M Hamidizadeh, A Alhevaz
Journal of Algebra and Its Applications 16 (11), 1750201, 2017
112017
A classification of ring elements in skew PBW extensions over compatible rings
M Hamidizadeh, E Hashemi, A Reyes
International Electronic Journal of Algebra 28 (28), 75-97, 2020
102020
On zero-divisor graphs of skew polynomial rings over non-commutative rings
E Hashemi, R Amirjan, A Alhevaz
Journal of Algebra and Its Applications 16 (03), 1750056, 2017
102017
Answers to some questions concerning rings with property (A)
E Hashemi, AA Estaji, M Ziembowski
Proceedings of the Edinburgh Mathematical Society 60 (3), 651-664, 2017
92017
The system can't perform the operation now. Try again later.
Articles 1–20